MAUDE Adverse Event Report: ROCHE DIAGNOSTICS AMMONIA II; ENZYMATIC AMMONIA METHOD

ROCHE DIAGNOSTICS AMMONIA II; ENZYMATIC AMMONIA METHOD
Catalog Number 07229593190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The calibration and qc recovery data provided was acceptable.The alarm trace showed two sample short alarms.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable nh3l ammonia results for 1 patient edta plasma sample on a cobas 6000 c501 module.The initial nh3l result was 11.9 umol/l.The doctor questioned the result which prompted the customer to repeat the sample.The sample was repeated and the repeat result was 42.9 umol/l with flag.
 
Additional Manufacturer Narrative
The investigation ruled out a general reagent problem because the calibration and qc were acceptable.Based on the information provided, the investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
AMMONIA II
Common Device Name
ENZYMATIC AMMONIA METHOD
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18790747
Report Number1823260-2024-00561
Device Sequence Number8296484
Product Code JIF
UDI-Device Identifier04015630936526
UDI-Public04015630936526
Combination Product (Y/N)Y
Initial Reporter CountrySF
PMA/510(K) Number
K183517
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07229593190
Device Lot Number734907
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/03/2024
Supplement Date Received by Manufacturer03/05/2024
Initial Report FDA Received Date02/27/2024
Supplement Report FDA Received Date03/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age53 YR
Patient SexMale